# SDR SIMA1945

- Difficulty date: July 12, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725158
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING 5000 HOUR INSPECTION, FOUND CORROSION ON CABIN SEAT TRACK BL 0.0 NEAR SEAT 3BC.  REMOVED CORRODED SECTION OF TRACK AND SPLICED IN NEW SECTION IAW SAAB SRM 53-70-60.  (M)
